Ergodic perturbations of degenerate integrable hamiltonian systems

Anatoly Katok

Research output: Contribution to journalArticle

50 Scopus citations

Abstract

Hamiltonian systems arbitrarily close in the Cr topology (r= 1, 2, …) to a given integrable degenerate Hamiltonian system of class C which generate an ergodic flow on each manifold of constant energy are constructed. Applications: Small perturbations of a system generated by independent oscillators and Finsler metrics close to standard Riemannian metrics on symmetric spaces of rank 1.

Original languageEnglish (US)
Pages (from-to)535-571
Number of pages37
JournalMathematics of the USSR - Izvestija
Volume7
Issue number3
DOIs
StatePublished - Jun 30 1973

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Ergodic perturbations of degenerate integrable hamiltonian systems'. Together they form a unique fingerprint.

  • Cite this